# SDR MWEA95224

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE AFT CARGO DOOR OUTER PAN FWD EDGE WAS FOUND CRACKED APPROX .24 INCH LENGTH.  MAINTENANCE REPAIRED DOOR PAN IAW SRM 52-03 FIG 8 SHEET 1.  REINSTALLED DOOR, OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
